# SDR TRAX200700429

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 18,634 hours, 15,127 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Failed
- Location: Auto Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOTAL STAB TRIM AND MACH TRIM FAILURE ON APPROACH TO ATL WOULD NOT RE-ENGAGE.  AUTOPILOT PITCH TRIM NU MSG.  EMERGENCY LANDING INTO ATL.
